Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 7238134, 6 pages
https://doi.org/10.1155/2017/7238134
Research Article

Modification of Nonlinear Conjugate Gradient Method with Weak Wolfe-Powell Line Search

1Department of Mathematics, College of Science, Isra University, Amman, Jordan
2School of Informatics and Applied Mathematics, Universiti Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia

Correspondence should be addressed to Zabidin Salleh; ym.ude.tmu@nidibaz

Received 21 November 2016; Revised 5 February 2017; Accepted 12 February 2017; Published 5 March 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 Ahmad Alhawarat and Zabidin Salleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad Alhawarat and Zabidin Salleh, “Modification of Nonlinear Conjugate Gradient Method with Weak Wolfe-Powell Line Search,” Abstract and Applied Analysis, vol. 2017, Article ID 7238134, 6 pages, 2017. https://doi.org/10.1155/2017/7238134.